# SDR C2XA08RI082

- Difficulty date: June 4, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 375901
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 2058 - EWR - FLIGHT CREW REPORTED SERVICE DOOR EMERGENCY SIGN INOPERATIVE.  EWR MX REMOVED AND REPLACED SERVICE DOOR EMERGENCY EXIT SIGN IAW EMB145 AMM 33-50-09 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.  (S)
